dentist-icon

Very Swollen Gum

My molar was having temporary filling as i was told for rct but i dint go for rct due to some reason and now i have temporary filling in it since one month. I had infection since 2 weeks and i took cefuroxime axetil thrice daily. Now my gum has become very much swollen and it has came out like it is visible very fat and it has become like of kidney bean (rajma) size. Now tell me how can I get rid of this swollen gum please respond soon. Thanks
views-icons 34 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Very Swollen Gum

doctor profile image
Dr. Kshitiz Rohilla Faridabad | Oral Pathologist
Answered
Medications never provide a permanent solution for dental problems.... also self medication is a dangerous thing and should be avoided.....
Your symptoms point towards a definite requirement of root canal treatment and you should not delay it further because of many potential complications including the damage to the underlying bone, to the adjacent teeth and at the same time, an irreversible damage to the painful tooth, which might become non restorable and require extraction only  in the near future.....
Regards.....
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sanjay Shah Mumbai | Cosmetic/Aesthetic Dentist
Answered
You can't win in life unless you face your fears.  Plz get the Root Canal treatment done asap.  Self medication is dangerous and waiting is bad too..  The swelling would become chronic and the outcome of the root canal also would be questionable if you wait for a longer time..  Please take the first appointment with your dentist who is experienced in root canal.  God bless you.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Dear
You have a condition known as periodical access.
You require to undergo root canal treatment at the earliest.
Otherwise the infection will spread and lead to more complications ultimately leading to the need to remove your teeth.
Take care
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Bikramjeet Singh Gurdaspur | Dental Surgeon
Answered
First of all stop taking any antibiotic with any prescription, it's not expected being a responsible educated person doin' such a fool...., secondly visit ur dentist immediately n get proper medication  prescribed, complete up the course, n get ur rct treatment properly n completely done from ur dentist,                  third 'n most important dun leave  ur treatment in between after taking relief from medication, otherwise your tooth will become same or ever worse this time in a lap of few days....
So act immediately, n get the needful done to get rid of ya problem
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO